# SDR UPS05M45358

- Difficulty date: July 18, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789547
- Part serial: TAG919746
- Condition: Corroded
- Location: Bs  1963
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 1963 LBL =107 FOUND CORRODED CABIN SEAT/T AT STA 1963 LBL 107 SEAT/T CROWN 0102 CORROSION REMOVAL C/OUT FOUND MAT REMOVED OUT OF LIMIT (ORI THK 0.145" AND MAT REMOVED 0.0 55") AS PER SRM 53-70-00 FIG 3 V1 R.37.  REMOVE SEAT/T FASTENERS AND REMOVED SPLICE CUT PER SRM 53-31-01V1 R1.  NEW SEAT/T REPAIR SPLICE HAT AND SPLICE PLATE AND INSTALLED PER SRM 51-31-01.V2.R.37.
